Generalized inverses of real dual matrices are classified according to the set of Moore-Penrose conditions satisfied.The present paper offers theoretical and numerical insights regarding the types of dual generalized inverses that can be computed from a recently proposed formula. Moreover, the usefulness of the formula is demonstrated solving different kinematic problems. In particular, thanks to the dual matrix generalized inverse formula availability, the computation of infinite and infinitesimal screw parameters motion from redundant point and line features is obtained within a unified theoretical treatment. Numerical examples and comparison with the results from previous investigations are provided. (C) 2017 Elsevier Ltd. All rights reserved.

de Falco, D., Pennestri, E., & Udwadia, F.e. (2018). On generalized inverses of dual matrices. MECHANISM AND MACHINE THEORY, 123, 89-106 [10.1016/j.mechmachtheory.2017.11.020].

On generalized inverses of dual matrices

Pennestri E.;
2018

Abstract

Generalized inverses of real dual matrices are classified according to the set of Moore-Penrose conditions satisfied.The present paper offers theoretical and numerical insights regarding the types of dual generalized inverses that can be computed from a recently proposed formula. Moreover, the usefulness of the formula is demonstrated solving different kinematic problems. In particular, thanks to the dual matrix generalized inverse formula availability, the computation of infinite and infinitesimal screw parameters motion from redundant point and line features is obtained within a unified theoretical treatment. Numerical examples and comparison with the results from previous investigations are provided. (C) 2017 Elsevier Ltd. All rights reserved.
Pubblicato
Rilevanza internazionale
Articolo
Esperti anonimi
Settore ING-IND/13 - Meccanica Applicata alle Macchine
English
Generalized inverse; Dual matrices; Rigid body kinematics; Moore-Penrose conditions
de Falco, D., Pennestri, E., & Udwadia, F.e. (2018). On generalized inverses of dual matrices. MECHANISM AND MACHINE THEORY, 123, 89-106 [10.1016/j.mechmachtheory.2017.11.020].
de Falco, D; Pennestri, E; Udwadia, Fe
Articolo su rivista
File in questo prodotto:
File Dimensione Formato  
1-s2.0-S0094114X17312831-main.pdf

accesso solo dalla rete interna

Descrizione: Articolo principale
Licenza: Copyright dell'editore
Dimensione 630.58 kB
Formato Adobe PDF
630.58 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/2108/195978
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 8
  • ???jsp.display-item.citation.isi??? 7
social impact